# SDR USAA2012041100024

- Difficulty date: April 7, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 26,583 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347207500100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK,  LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BETWEEN FR65 TO FR66, Z-500, -Y1732.  REPLACED FLOOR SUPPORT BETWEEN FR65 TO FR66, Z-500, -Y1732 IAW SRM 51-72-11.
